Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On numerical calculation of transonic flow patterns


Authors: S. Bergman, J. G. Herriot and T. G. Kurtz
Journal: Math. Comp. 22 (1968), 13-27
MSC: Primary 76.65
DOI: https://doi.org/10.1090/S0025-5718-1968-0224335-0
MathSciNet review: 0224335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76.65

Retrieve articles in all journals with MSC: 76.65


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0224335-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society